# SDR DL76L070366

- Difficulty date: April 17, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 66,509 hours, 10,142 cycles
- Engine: Pwa PW4060
- Engine time: 21,414 hours, 3,344 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: PW4060
- Part serial: 724149
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 21,414 hours, 3,344 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV AT GSO, NR 1 ENG FAN COWL ACOUSTICAL PANEL HAS A CRACK INSIDE OF A DENT AT THE 4 O`CLOCK POSITION JUST FWD OF THE FAN BLADES.  REPAIRED BY REMOVING CRACKED AREA AND POTTING AREA IAW B 767 SRM 51-00-01 REPAIR NR 1 ENGINE 201.
